Remark on the scattering problem for the Klein-Gordon equation with power nonlinearity

Pages: 903 - 911, Issue Special, September 2007

 Abstract        Full Text (213.6K)              

Hironobu Sasaki - Department of Mathematics, Osaka University, Toyonaka 563-0043, Japan (email)

Abstract: We consider the scattering problem for the nonlinear Klein-Gordon equation. The nonlinear term of the equation behaves like a power term. We show some scattering state, which improves the known results in some sense. Our proof is based on the Strichartz type estimates.

Keywords:  Klein-Gordon equation, scattering, power nonlinearity.
Mathematics Subject Classification:  Primary: 35P25, 35L70; Secondary: 35Q40.

Received: September 2006;      Revised: February 2007;      Published: September 2007.